# SDR UPS97222201

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 653756851U
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, THE NOSE GEAR DOWN AND LOCKED GREEN LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR AND CHECKED LIGHTS AND C/B'S.  THE PROBLEM STILL EXISTS.  ACCOMPLISHED PROCEDURES AND CONFIRMED NOSE WHEEL RED STRIPES WERE ALIGNED AND LANDED.  DID NOTICE ACRID SMELL WITH GEAR EXTENSION.  REPLACED LANDING GEAR ANNUNCIATOR PANEL AND LANDING GEAR ACCESSORY UNIT PER MM 32-09-11, OPS CK OK.
